# SDR GTIA040810

- Difficulty date: October 11, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D217A
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Defective
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIL SLIDE MANUAL DEPLOY HANDLE (RED STRAP) NOT ROUTED THROUGH DEPLOYMENT LANYARD RELEASE.  UPON ATTEMPTING TO REROUTE TAIL SLIDE MANUAL DEPLOY HANDLE FOUND SLIDE COMING APART.  REMOVED AND REPLACED SLIDE PACK.
